# SDR CA020725011

- Difficulty date: July 21, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 49,952 hours
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 404HE996
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) T/O WAS REJECTED AT APPROX 60/70 KNOTS DUE TO T/O WARNING HORN ASSOCIATED WITH A GPW CAUTION LIGHT AND STICK SHAKER. LT AND RT SQUAT SWITCHES REPLACED. AIRCRAFT TEST FLOWN SATISFACTORY.
